MathSciNet Relay Station
MathSciNet bibliographic data
MR2106694 60H10 (34F05 60G20)
Kulik, A. M. On the solution of a one-dimensional stochastic differential equation with a singular drift coefficient. (Russian) Ukraïn. Mat. Zh. 56 (2004), no. 5, 642--655; translation in Ukrainian Math. J. 56 (2004), no. 5, 774–789
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement